# SDR YENA201704100282

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 31,393 hours, 19,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON CROSSBEAM AT FRAME 90, LBL 14.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-12-01, AND SRM 53-23-10. FABRICATED DOUBLER IAW SRM 53-23-10. HEAT TREATED IAW SM NE 40-002. LOCATED, DRILLED DOUBLER IAW SRM 51-41-02. TREATED, PRIMED, AND TOP COATED IAW SRM 51-23-04, 51-23-05, 51-23-06.  INSTALLED IAW SRM 53-23-10.
